# SDR SWAA2015043039143

- Difficulty date: April 29, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 28,187 hours, 16,625 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD AFT FLAP DELAMINATED AT AFT INBD CORNER.  REPAIRED AFT FLAP IAW SRM.
